American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. E. Simons. Definable principal congruences and $R$-stable identities . Proc. Amer. Math. Soc. 97 (1986) 11-15. MR 831376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia